BibTeX record journals/cma/DingZ21

download as .bib file

@article{DBLP:journals/cma/DingZ21,
  author       = {Hang Ding and
                  Jun Zhou},
  title        = {Comments on "Blow-up and decay for a class of pseudo-parabolic p-Laplacian
                  equation with logarithmic nonlinearity" [Comput. Math. Appl. 75(2)
                  {(2018)} 459-469]},
  journal      = {Comput. Math. Appl.},
  volume       = {84},
  pages        = {144--147},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.camwa.2020.12.008},
  doi          = {10.1016/J.CAMWA.2020.12.008},
  timestamp    = {Tue, 23 Feb 2021 09:09:46 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/DingZ21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}